| Model Number |
PESSARY |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is in process.A supplemental follow-up report will be submitted upon completion.
Event or Problem Description
Consumer reported via email that with an unspecified number of pessaries, she noticed the applicator tip was open prior to use.
Additional Manufacturer Narrative
Photo and actual samples were received from consumer and were consistent with the reported complaint.The investigation was completed.The root cause of the reported event was determined to be related to process controls during manufacturing at the petal forming station.At this time, the affected product has been discontinued, and no further manufacturing will be undertaken.If production is resumed in the future, improved process controls will be implemented at the petal forming station prior to manufacturing.Additional information: g3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: if follow-up, what type? h6: type of investigation, investigation findings, investigation conclusion.H11: manufacturer narrative.